Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on the liftable derivation of moduli algebras of isolated hypersurface singularities
HTML articles powered by AMS MathViewer

by Hao Chen PDF
Proc. Amer. Math. Soc. 125 (1997), 3133-3135 Request permission

Abstract:

An example is given to show that not every derivation in the nilradical of the Lie algebra of derivations of moduli algebras can be liftable and the dimension of the nilradical of the Lie algebra of derivations of moduli algebras is not a topological invariant for an isolated hypersurface singularity.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B05
  • Retrieve articles in all journals with MSC (1991): 14B05
Additional Information
  • Hao Chen
  • Affiliation: Department of Mathematics, Zhongshan University, Guangzhou, Guangdong 510275, People’s Republic of China
  • Received by editor(s): May 11, 1994
  • Additional Notes: The author’s research was supported by NNSF of China
  • Communicated by: Eric M. Friedlander
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3133-3135
  • MSC (1991): Primary 14B05
  • DOI: https://doi.org/10.1090/S0002-9939-97-04274-3
  • MathSciNet review: 1443376